A1 Journal article (refereed)
Guaranteed error bounds and local indicators for adaptive solvers using stabilised space-time IgA approximations to parabolic problems (2019)


Langer, U., Matculevich, S., & Repin, S. (2019). Guaranteed error bounds and local indicators for adaptive solvers using stabilised space-time IgA approximations to parabolic problems. Computers and Mathematics with Applications, 78(8), 2641-2671. https://doi.org/10.1016/j.camwa.2019.04.009


JYU authors or editors


Publication details

All authors or editors: Langer, Ulrich; Matculevich, Svetlana; Repin, Sergey

Journal or series: Computers and Mathematics with Applications

ISSN: 0898-1221

eISSN: 1873-7668

Publication year: 2019

Volume: 78

Issue number: 8

Pages range: 2641-2671

Publisher: Elsevier

Publication country: United Kingdom

Publication language: English

DOI: https://doi.org/10.1016/j.camwa.2019.04.009

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/65640

Publication is parallel published: https://arxiv.org/abs/1712.06017


Keywords: numerical analysis; partial differential equations; eigenvalues; error analysis

Free keywords: functional error estimates; stabilised space–time IgA schemes; parabolic initial-value boundary problems; guaranteed error bounds; adaptive space–time schemes


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2019

JUFO rating: 1


Last updated on 2021-09-06 at 14:01